MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK; PISTON SYRINGE
Catalog Number 309605
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll tip bulk convenience pak had foreign matter.The following information was provided by the initial reporter: material # 309605, batch # 5241730.Verbatim: rcc received a complaint via email.Email(s) attached.During vi pharmancy coordinator rg identify a particle that has a hair like appearance in one of the 10ml syringes.Phenylephrine hci 1000 mcg in 10 ml of ns syringe finished.Lot 20251106-79b6c8.10ml syringe tray lot 5241730.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - foreign matter.One sample and six photos of a 10 ml luer-lok syringe (part number 309605) were received for evaluation.The sample, which had an unknown red cap attached, showed no defects, and the reported hair-like appearance was not observed.The photos displayed the same syringe from different angles, filled with an unknown clear fluid and capped with the same red cap.Minor blemishes were noted on the barrel but were within specification and not considered defects.Based on the sample and photos, the reported issue could not be confirmed.Additionally, a device history record review was completed for the provided lot number 5241730.The review showed no rejected inspections or quality issues during production that could have contributed to the reported defect.Complaints for this device and reported condition will continue to be tracked and trended.Information will be captured in trend reports and monitored monthly, and our business team regularly reviews the collected data to identify emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23723473
Report Number1213809-2025-00754
Device Sequence Number21481634
Product Code FMF
UDI-Device Identifier30382903096054
UDI-Public(01)30382903096054(17)300731(10)5241730
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309605
Device Lot Number5241730
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown